# SDR SWAA2024050978800

- Difficulty date: April 24, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 26,854 hours, 13,225 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COSTUMER REQUEST EVALUATE AND REPAIR POPPING SOUND ON FLOOR PANEL 231DF<[01] REMOVED AND REPLACED PANEL 231DF PER REFERENCE 737NG AMM 53-21-00-400-801-NG;[02] REMOVED AND REPLACED PANEL 231DF PER REFERENCE 737NG AMM 53-21-00-400-801-NG. VERIFIED.
